Advertisement

Mathematische Annalen

, Volume 280, Issue 2, pp 347–352 | Cite as

The classification of homogeneous Cohen-Macaulay rings of finite representation type

  • David Eisenbud
  • Jürgen Herzog
Article

Keywords

Representation Type Finite Representation Finite Representation Type 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Arbarello, E., Cornalba, M., Griffith, P.A., Harris, J.: Geometry of algebraic curvesI. Grundlehren der math. Wiss. 267. Berlin, Heidelberg, New York: Springer 1985Google Scholar
  2. 2.
    Auslander, M.: Isolated singularities and the existence of almost split sequences, Proc. ICRA IV. Lecture Notes Mathematics, Vol. 1178, pp. 194–241. Berlin, Heidelberg, New York: Springer 1986Google Scholar
  3. 3.
    Auslander, M., Reiten, I.: Almost split sequences forℤ-graded rings, Singularities, Representations of Algebras, and Vectorbundles, Lecture Notes Mathematics, Vol. 1273, pp. 232–243. Berlin, Heidelberg, New York: Springer 1987Google Scholar
  4. 4.
    Buchweitz, R.O., Greuel, G.M., Schreyer, F.O.: Cohen-Macaulay modules on hypersurface singularities. II. Invent.88, 165–182 (1987)Google Scholar
  5. 5.
    Eisenbud, D.: Linear sections of determinantal varieties. Preprint (1986). To appear in the Am. J. Math.Google Scholar
  6. 6.
    Eisenbud, D., Harris, J.: On varieties of minimal degree (a centennial account). To appear in the Proceedings of the Bowdoin Conference (1985)Google Scholar
  7. 7.
    Green, M.: Koszul homology and the geometry of projective varieties. J. Differ. Georn.19. 125–171 (1984)Google Scholar
  8. 8.
    Greuel, G.M., Knörrer, H.: Einfache Kurvensingularitäten und torsionsfreie Moduln. Math. Ann.270, 417–425 (1985)Google Scholar
  9. 9.
    Herzog, J.: Ringe mit nur endlich vielen Isomorphieklassen von maximalen, unzerlegbaren Cohen-Macaulay Moduln. Math. Ann.233, 21–34 (1978)Google Scholar
  10. 10.
    Herzog, J., Sanders, H.: Indecomposable syzygy-modules of high rank over hypersurface rings. Preprint (1986), to appear in J. Pure Appl. Alg.Google Scholar
  11. 11.
    Knörrer, H.: Cohen-Macaulay modules on hypersurface singularities. I. Invent. Math.38, 153–164 (1987)Google Scholar
  12. 12.
    Sally, J.: Stretched Gorenstein rings. Lond. Math. Soc.20, 19–26 (1979)Google Scholar
  13. 13.
    Solberg, Ø.: A graded ring of finite Cohen-Macaulay type. Preprint (1987), Trondheim, NorwayGoogle Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • David Eisenbud
    • 1
  • Jürgen Herzog
    • 2
  1. 1.Brandeis UniversityWalthamUSA
  2. 2.Fachbereich MathematikUniversität EssenEssen 1Federal Republic of Germany

Personalised recommendations